MathSciNet Relay Station
MathSciNet bibliographic data
MR2514240 05C35 (05C12)
Zhang, Wei; Deng, Hanyuan The second maximal and minimal Kirchhoff indices of unicyclic graphs. MATCH Commun. Math. Comput. Chem. 61 (2009), no. 3, 683–695.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement